An abstract neutral functional-differential equation arising from a cell population model. Arino, O. and Sidki, O. J. Math. Anal. Appl., 235(2):435–453, 1999.
bibtex   
@Article{ArinoSidki1999,
  author     = {Arino, Ovide and Sidki, O.},
  title      = {An abstract neutral functional-differential equation arising from a cell population model},
  journal    = {J. Math. Anal. Appl.},
  year       = {1999},
  volume     = {235},
  number     = {2},
  pages      = {435--453},
  issn       = {0022-247X},
  coden      = {JMANAK},
  fjournal   = {Journal of Mathematical Analysis and Applications},
  mrclass    = {34K30 (34K40 34K60 47H20 92D25)},
  mrnumber   = {2001a:34136},
  mrreviewer = {Sjoerd M. Verduyn Lunel},
}
Downloads: 0